# SDR ZZDA2011705

- Difficulty date: September 9, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- Engine: Rroyce BR700715C130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: BR700715C130
- Part serial: 13105
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: F

## Discrepancy

LEFT ENGINE FAILURE AT 22,000 FEET.  REMOVED AND REPLACED NR 1 ENGINE ON W/O 247893, TASK CARD 603.  OPS AND LEAK CHECK GOOD.  AUTOLAND ACCOMPLISHED W/O 247893 TASK 625.  ALL TESTS PASSED.
